I live in new england and last week started to have a kind of whole body itching especially at nite. Feels like a very small parasite or flea on the skin..I have no rashs and scratching stops the itch,but an itch will start somewhere else on the body etc. etc. I believe, after talking to other people with hay fever that this probrably is the cause and will pass, although Ive had spring hay fever before but never the body itches..Claritin and benedrl seem to help..as well as a topical aloe gel mixed with blue lidocane sunburn gel sprayed on....any comments/treatments?
I actually have had the same thing for the past month going on. It has actually drived me crazy. I went to dermotologist, they told me to take antihistamines, like allegra plus zantac or pepcid. They are a H2 antihistamine blocker. I can not take pepcid becuase it bothers my stomach for some reason. I just got off a pack of steroids for it, and guess what I am starting to itch again. Also the lotion Cetaphil is good, It has no perfumes or dyes. Make sure that you haven't changed detergents that could aggravate it. Hope this helps.
Zantac and Pepcid are H2 blockers. There are two different antihistimanies in the body H1, and H2. H1 blockers are claritin, allevert, allegra, etc. The H2 blockers are Zantac and Pepcid. The Derm told me, to control itching they give both to patients. I know that when I had a very bad allergic reaction with full body hives, a nightmare(about six months ago to something thatI ate) when I went to the emergency room they gave me pepcid plus benadryl in my iv. I don't know how much it is true, I just know from what they told me. Hopefully it helps you. I just took a pepcid tonight, because I am starting the itching really bad again. Allergies must be really bad this year, because I am usually not like this. I live in NJ and it is really hell this year with sneezing and runny nose. Usually I am not itching like this. The Derm told me that It usually comes and goes, they don't know what causes it, they just know how to make patients comfortable.